# SDR CA980331016

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Plug
- Part number: 1515680103
- Condition: Broken
- Location: B Sys Hyd
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSHBACK NR 2 ENG START, THE B-SYSTEM HYDRAULIC DROPPED TO ZERO.  AIRCRAFT RETURNED TO GATE. THE PLUG CARTRIDGE CAVITY ON THE HIGH PRESSURE SYSTEM FILTER MODULE ASSY BROKEN.  PLUG REPLACED.
